# SDR IXXA20251103072

- Difficulty date: November 3, 2025
- Submitted: November 5, 2025
- Operation: Air carrier
- Aircraft: N233AZ
- Make and model: Boeing 767323
- Aircraft serial: 29430
- Aircraft time: 9,309 hours, 17,230 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Escape Reel
- Part number: 379103D29
- Part serial: 37193
- Condition: Unraveled
- Location: Zone 200
- Part time: 9,832 hours, 357 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 INERTIA ESCAPE REEL UNRAVELED. PLACED ON DEFERRAL 67562 MINIMUM EQUIPMENT LIST 25-61-01-01 CATEGORY C. DUE 13 NOVEMBER 2025. REMOVED AND REPLACED INERTIA ESCAPE REEL IN #1 POSITION IN ACCORDANCE WITH B767 IAI SUPPLEMENTAL MAINTENANCE MANUAL 25-61-03. DEFERRAL 67562 CLEARED.
